# SDR AWXA200300218

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 52,845 hours, 28,412 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL SLC EN ROUTE FOR PHX REJECTED TAKEOFF DUE TO TAKEOFF CONFIGURATION WARNING. DETERMINED STAB TRIM WAS ON AFT EDGE OF GREEN BAND, RESET STAB TRIM AND CONTINUED WITHOUT FURTHER EVENT.
